MathSciNet Relay Station
MathSciNet bibliographic data
MR761790 (86j:65164) 65N30 (65M60 65N15)
Scholz, R. Optimal $L\sb{\infty }$-estimates for a mixed finite element method for second order elliptic and parabolic problems. Calcolo 20 (1983), no. 3, 355–377 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement